MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+0MM; SHOULDER HUMERAL LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+0MM; SHOULDER HUMERAL LINER
Catalog Number 04.01.0116
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 november 2019.Lot 173414: 80 items manufactured and released on 21-june-2017.Expiration date: 05.06.2022.No anomalies found related to the problem.To date, 40 items of the same lot have been already sold without other similar reported events.Batch review performed on 28 november 2019.Reverse shoulder system 04.01.0178 glenosphere 32xø24.5 lot.179968 (k170452) lot 179968: 74 items manufactured and released on 18-april-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, 30 items of the same lot have been already sold with one other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a shoulder dislocation 1 month after primary.The surgeon revised the liner and the surgery was completed successfully.New liner: humeral reverse hc liner ø32/+6mm.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+0MM
Common Device Name
SHOULDER HUMERAL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9416218
Report Number3005180920-2019-01026
Device Sequence Number2579045
Product Code PHX
UDI-Device Identifier07630040706230
UDI-Public07630040706230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2022
Device Catalogue Number04.01.0116
Device Lot Number173414
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;